# SDR SWIA200819367

- Difficulty date: January 26, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 32,028 hours, 42,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Brace
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS CRACKED BRACE IN BAY NR 18, FOUND AT C-CHECK.  REPLACED CRACKED BRACE IAW SRM 51-10-02.
